MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 13MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 13MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035471330
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during procedure the coil(subject device) could not be advanced further during coiling and it was found that coil delivery wire was broken/fracture during use.There was a surgical delay of 5 minutes.The physician replaced it with a new device and continued the procedure without clinical consequences to the patient.
 
Additional Manufacturer Narrative
C2/d10: concomitant products grid-updated.H4: manufacturing date ¿ added.H3: device evaluated by mfg ¿updated.H3: summary attached - updated.D4: expiration date - added.D9: product available to stryker ¿ updated.D9: returned to manufacturer on ¿updated.Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported event ¿coil delivery wire broken/fractured during use¿ was not confirmed during analysis.The reported ¿main coil friction¿ was confirmed during then analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The device was analyzed.The delivery wire was found to be kinked/bent.No breakage noted.The main coil was found to be broken fractured, stretched and kinked/bent.The coil stuck inside the microcatheter and could not be removed due to significant friction.An assignable code as ¿not confirmed¿ will be assigned to the as reported ¿coil delivery wire broken/fractured during use¿ as the defect was not confirmed during the analysis.An assignable cause of procedural factors will be assigned to the as reported/as analyzed ¿main coil friction¿, and as analyzed ¿main coil broken/fractured¿, ¿main coil stretched¿, ¿main coil kinked/bent¿ as the defects are associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu but performance was limited due to procedural and/or anatomical factors during use.An assignable cause of handling damage will be assigned to the as analyzed 'coil delivery wire kinked/bent' since it is most likely that this damage occurred due to handling of delivery wire during the clinical procedure.
 
Event or Problem Description
It was reported that during procedure the coil (subject device) could not be advanced further during coiling and it was found that coil delivery wire was broken/fracture during use.There was a surgical delay of 5 minutes.The physician replaced it with a new device and continued the procedure without clinical consequences to the patient.

Brand Name
TARGET 360 SOFT 13MM X 30CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key15172211
Report Number3008881809-2022-00384
Device Sequence Number6330384
Product Code HCG
UDI-Device Identifier07613252192688
UDI-Public07613252192688
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/08/2024
Device Model NumberM0035471330
Device Catalogue NumberM0035471330
Device Lot Number22783869
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/27/2022
Supplement Date Received by Manufacturer10/21/2022
Initial Report FDA Received Date08/04/2022
Supplement Report FDA Received Date10/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ECHELON CATHETER(NON STRYKER).; ECHELON MICROCATHETER(NON-STRYKER).
Patient SexUnknown